# SDR 00FDEA00652

- Difficulty date: September 13, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 727-22
- Aircraft serial: 19087
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6225135001
- Part serial: 1985
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR FAILED AFT T/O.  RADAR WOULD WORK FOR ABOUT 30 SEC, THEN FAIL AGAIN.  *S/D*  REMOVED AND REPLACED RADAR PER MM 34-41-21.  REMOVED AND REPLACED TRANSCEIVER, RADAR RT UNIT PER MM 34-41-41.
